Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from diarrhea. Had electrolyte solution. How to cure it?

Last night i was not able to sleep properly and felt very uneasyness in my stomach. i was feeling like some water is keep on coming in my throat. then i woke up in the morning i has loose motion. After that i had an electrolyte solution, but with in 5 minutes i vomit all food i consumed last night. i am feelign very uneasy ness in my stomach and continuously going to loo.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
I think you are suffering from Gastroenteritis ,which is the infection of the stomach and the intestine.Electrolyte solution along with antibiotics if needed is the treatment of choice.
Just be careful, you may need i/v fluids if the dehydration becomes a problem and you are not able to replenish enough amount by mouth.
Keep an eye, and consult a doctor if worse.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor